MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION
Model Number MMT-326A
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hyperglycemia (1905); Nausea (1970)
Date of Event 10/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose and alleging possible insulin pump under delivery.The customer blood glucose level was 500 mg/dl at the time of incident.The customer experienced symptoms such as nausea.The customer was treated with insulin pump and manual injection.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.Customer stated that the drive support cap appears normal.Customer reported that insulin exited at the quick release.The insulin pump and reservoir will not be returned for analysis.

Brand Name
RESERVOIR 1.8ML MMT-326A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9302892
Report Number2032227-2019-115182
Device Sequence Number16644873
Product Code FRN
UDI-Device Identifier00643169771413
UDI-Public(01)00643169771413(17)190929(10)HG1CWKA
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/29/2019
Device Model NumberMMT-326A
Device Catalogue NumberMMT-326A
Device Lot NumberHG1CWKA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date11/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight158